# SDR SWAA2013011011326

- Difficulty date: January 3, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 51,681 hours, 41,428 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FORE FLAP UNDER SURFACE PUNCTURED.  REPAIRED FORE FLAP IAW SRM.
